Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

On the decomposition of invariant subspaces


Authors: T. Crimmins and P. Rosenthal
Journal: Bull. Amer. Math. Soc. 73 (1967), 97-99
MathSciNet review: 0203463
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1967-11659-8
PII: S 0002-9904(1967)11659-8